# SDR VNAA202008049998

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF FS 349-364, INTERCOSTAL AT LBL 3 CORRODED AROUND LIGHTNING HOLES. FOUND INTERCOSTAL AND RBL3 FS 349-364 TO BE CORRODED AROUND LIGHTNING HOLES AS WELL. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL (P/N SH670-32075-4) IAW CRJ900 SRM 51-42-06-001-001-A01.
